Sh:463

Bib entry
@article{Sh:463,
 author = {Shelah, Saharon},
 title = {{On the very weak 0-1 law for random graphs with orders}},
 journal = {J. Logic Comput.},
 fjournal = {Journal of Logic and Computation},
 volume = {6},
 number = {1},
 year = {1996},
 pages = {137--159},
 issn = {0955-792X},
 doi = {10.1093/logcom/6.1.137},
 mrclass = {05C80 (03C13)},
 mrnumber = {1376723},
 mrreviewer = {J. Spencer},
 doi = {10.1093/logcom/6.1.137},
 note = {\href{https://arxiv.org/abs/math/9507221}{arXiv: math/9507221}},
 arxiv_number = {math/9507221}
}